# SDR C2XA09SH342

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 19,083 hours, 10,179 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 12007254011
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RUDDER II UPPER CENTER FITTING HAT BUSHINGS CORRODED (LEVEL 2 LOCAL) AND WORN.  MAINTENANCE REMOVED AND REPLACED RUDDER II UPPER CENTER HINGE FITTING AND BUSHINGS IAW EMB145 SRM 51-40-02 AND EMB-145XR AMM 20-10-08.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
